| Model Number |
PM3542 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient presented to clinic for follow up.Device interrogation revealed premature battery depletion on the pacemaker (pm).The physician elected to explant and replace the pm.The patient condition was stable.
Additional Manufacturer Narrative
Further information was requested but not yet received.
Additional Manufacturer Narrative
The reported event of premature battery depletion was not confirmed.The device was received with normal telemetry and output.Analysis performed did not identify any functional issues.Longevity assessment found the device was at elective replacement indicator (eri) voltage, consistent with high output mode found in the field settings.Visual inspection of the header attachment area detected an anomaly between the pre-cast header and titanium case.Feedthrough leak test was performed, indicating no sign of hermeticity breach.A manufacturing process anomaly may have occurred, which resulted in the header bonding anomaly.